# SDR DALA13039069017

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 52,866 hours, 38,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, THE INTERIOR CEILING MOUNTED EMERGENCY ESCAPE SYSTEM (EES) LIGHTS AT THE 1L & 1R DOORS AS WELL AS THE COCKPIT OVERHEAD EES LIGHT WERE NOTED TO BE INOPERATIVE. THE BATTERY PACK WAS REPLACED IAW AMM 33-53 AND OPERATION CHECKED NORMALLY.
